MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BEA28-120/I16-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intimal Dissection (1333); Vascular Dissection (3160)
Date of Event 08/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported during the initial implant of afx devices there was a partial dissection of the external iliac artery.The physician was able to repair the damage during the initial procedure.The patient is reported as well.
 
Additional Manufacturer Narrative
Clinical evaluation: evidence was found to support the following reported events: left external iliac artery dissection and stent placement to resolve the issue.Clinical was unable to find evidence to reasonably suggest a contributing factor(s) to the reported event due to limited available patient information.Root cause: based on the information available, the root cause of the reported event could not be determined.Corrected data - contact office: updated.(b)(4).

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6521303
Report Number2031527-2017-00188
Device Sequence Number385776
Product Code MIH
UDI-Device Identifier00818009014443
UDI-Public(01)00818009014443(17)170427
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2017
Device Model NumberBEA28-120/I16-40
Device Lot Number1356499-011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by Manufacturer03/27/2017
Initial Report FDA Received Date04/26/2017
Supplement Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR